# SDR DALA2015080304826

- Difficulty date: August 2, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Exit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD ANGLE OF UPPER CHANNEL IN LT FWD OVERWING EMERGENCY EXIT DOOR.  A NEW ANGLE WAS INSTALLED IAW DWG 9957735, REV G, SRM 51-10-2, 51-30-5, AND 51-10-2 PARA 14 AND 21.
